Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise

Jentzen A, Röckner M (2012)
Journal of Differential Equations 252(1): 114-136.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Jentzen, Arnulf; Röckner, MichaelUniBi
Abstract / Bemerkung
In this article spatial and temporal regularity of the solution process of a stochastic partial differential equation (SPDE) of evolutionary type with nonlinear multiplicative trace class noise is analyzed. (C) 2011 Published by Elsevier Inc.
Stichworte
Regularity analysis; Nonlinear multiplicative noise; Stochastic partial differential equations
Erscheinungsjahr
2012
Zeitschriftentitel
Journal of Differential Equations
Band
252
Ausgabe
1
Seite(n)
114-136
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/2454701

Zitieren

Jentzen A, Röckner M. Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise. Journal of Differential Equations. 2012;252(1):114-136.
Jentzen, A., & Röckner, M. (2012). Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise. Journal of Differential Equations, 252(1), 114-136. doi:10.1016/j.jde.2011.08.050
Jentzen, A., and Röckner, M. (2012). Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise. Journal of Differential Equations 252, 114-136.
Jentzen, A., & Röckner, M., 2012. Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise. Journal of Differential Equations, 252(1), p 114-136.
A. Jentzen and M. Röckner, “Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise”, Journal of Differential Equations, vol. 252, 2012, pp. 114-136.
Jentzen, A., Röckner, M.: Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise. Journal of Differential Equations. 252, 114-136 (2012).
Jentzen, Arnulf, and Röckner, Michael. “Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise”. Journal of Differential Equations 252.1 (2012): 114-136.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar